# SDR TRAX200800664

- Difficulty date: May 19, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 8,839 hours, 7,174 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERIOR "EMERGENCY EXIT" PLACARD IS WORN.  APPLIED NEW SILKSCREEN EXIT PLACARD IAW MM 11-10-03-400-801.  (B)
